Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

40 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936024
De Angelis, T., Ferrari, G., & Moriarty, J. (2019). A Solvable Two-Dimensional Degenerate Singular Stochastic Control Problem with Nonconvex Costs. MATHEMATICS OF OPERATIONS RESEARCH, 44(2), 512-531. doi:10.1287/moor.2018.0934
PUB | DOI | WoS
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933813
Ferrari, G., & Rodosthenous, N. (2019). Optimal Control of Debt-To-GDP Ratio in an N-State Regime Switching Economy (Center for Mathematical Economics Working Papers, 589) Aktual. Version Februar 2019. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933360
Callegaro, G., Ceci, C., & Ferrari, G. (2019). Optimal Reduction of Public Debt under Partial Observation of the Economic Growth (Center for Mathematical Economics Working Papers, 608). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933147
Grigorova, M., Quenez, M. - C., & Sulem, A. (2018). Superhedging prices of European and American options in a non-linear incomplete market with default (Center for Mathematical Economics Working Papers, 607). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933126
Li, H. (2018). Optimal stopping under $\textit{G}$-expectation (Center for Mathematical Economics Working Papers, 606). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932800
Ferrari, G., & Yang, S. (2018). ON AN OPTIMAL EXTRACTION PROBLEM WITH REGIME SWITCHING. ADVANCES IN APPLIED PROBABILITY, 50(3), 671-705. doi:10.1017/apr.2018.31
PUB | DOI | WoS | arXiv
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930440
Ferrari, G., & Schuhmann, P. (2018). An Optimal Dividend Problem with Capital Injections over a Finite Horizon (Center for Mathematical Economics Working Papers, 595). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2930530
De Angelis, T., & Ferrari, G. (2018). Stochastic nonzero-sum games: a new connection between singular control and optimal stopping . ADVANCES IN APPLIED PROBABILITY, 50(2), 347-372. doi:10.1017/apr.2018.17
PUB | DOI | WoS | arXiv
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930433
Ferrari, G. (2017). On a Class of Singular Stochastic Control Problems for Reflected Diffusions (Center for Mathematical Economics Working Papers, 592). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930438
Ferrari, G., & Vargiolu, T. (2017). On the Singular Control of Exchange Rates (Center for Mathematical Economics Working Papers, 594). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912499
Riedel, F., & Steg, J. - H. (2017). Subgame-perfect equilibria in stochastic timing games. Journal of Mathematical Economics, 72, 36-50. doi:10.1016/j.jmateco.2017.06.006
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916438
De Angelis, T., Federico, S., & Ferrari, G. (2017). Optimal Boundary Surface for Irreversible Investment with Stochastic Costs. Mathematics of Operations Research, 42(4), 1135-1161. doi:10.1287/moor.2016.0841
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906562
Ferrari, G., & Salminen, P. (2016). IRREVERSIBLE INVESTMENT UNDER LEVY UNCERTAINTY: AN EQUATION FOR THE OPTIMAL BOUNDARY. ADVANCES IN APPLIED PROBABILITY, 48(1), 298-314.
PUB | DOI | WoS
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904756
de Angelis, T., Ferrari, G., Martyr, R., & Moriarty, J. (2016). Optimal entry to an irreversible investment plan with non convex costs (Center for Mathematical Economics Working Papers, 566). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2900480
Hellmann, T., & Thijssen, J. J. J. (2016). Fear of the market or fear of the competitor? Ambiguity in a real options game (Center for Mathematical Economics Working Papers, 533) Januar 2016. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904729
de Angelis, T., Ferrari, G., & Moriarty, J. (2016). A solvable two-dimensional singular stochastic control problem with non convex costs (Center for Mathematical Economics Working Papers, 561). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904731
Ferrari, G., & Yang, S. (2016). On an optimal extraction problem with regime switching (Center for Mathematical Economics Working Papers, 562). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904750
Ferrari, G. (2016). Controlling public debt without forgetting Inflation (Center for Mathematical Economics Working Papers, 564). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904753
de Angelis, T., & Ferrari, G. (2016). Stochastic nonzero-sum games: a new connection between singular control and optimal stopping (Center for Mathematical Economics Working Papers, 565). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2766940
De Angelis, T., Ferrari, G., & Moriarty, J. (2015). A NONCONVEX SINGULAR STOCHASTIC CONTROL PROBLEM AND ITS RELATED OPTIMAL STOPPING BOUNDARIES. SIAM Journal on Control and Optimization, 53(3), 1199-1223. doi:10.1137/14096801X
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="optimal stopping"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa_indent

Export / Einbettung